# SDR AALA20100313TUL03

- Difficulty date: March 13, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- Aircraft time: 56,766 hours, 29,100 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO AFT CX CORROSION FORWARD SIDE OF AFT PRESSURE BULKHEAD PLOW ANGLE DOUBLER.  DOUBLER WAS OUT OF LIMITS PER SRM 53-01.  NEW AFT PRESSURE BULKHEAD DOUBLER (DELTA PLATE) WAS INSTALLED PER BOEING DRAWING PL5910130 AND SRM 51-30-05.
